MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT¿; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR INC. HI-TORQUE BALANCE MIDDLEWEIGHT¿; WIRE, GUIDE, CATHETER
Model Number 1009664
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.B3: estimated date.
 
Event or Problem Description
It was reported in a general comment that the balance middleweight universal ii guide wire broke but did not separate into two pieces during use.The device was removed when it was noted.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the anatomy and/or inadvertent mishandling resulted in the reported break; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HI-TORQUE BALANCE MIDDLEWEIGHT¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005737652
road no.2 km 58.0 cruce dávila
barceloneta PR 00617
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23417543
Report Number2024168-2025-11280
Device Sequence Number21434587
Product Code DQX
UDI-Device Identifier08717648118715
UDI-Public(01)08717648118715(11)240205(17)260131(10)4020572
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K152709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number1009664
Device Catalogue Number1009664
Device Lot Number4020572
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown